MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-1112
Medical Device Problem Code Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6) 2017.
 
Event or Problem Description
A report was received that the patients ipg would not communicate with the remote control.Multiple attempts were made to troubleshoot, but were unsuccessful.The patient will undergo an ipg replacement procedure.
 
Additional Manufacturer Narrative
Additional information was received that the ipg was replaced.The patient was doing well post-operatively.The explanted ipg was not returned to bsn.It is indicated that the ipg will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7157003
Report Number3006630150-2017-05519
Device Sequence Number16401858
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/17/2018
Device Model NumberSC-1112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1